Pain patches

Hi I have been given pain patches but when I read the leaflet it says do not use if you have a temperature or your body is hot because it can cause you to overdose

When I feel fatigued I am really hot and soaking wet also in bed I am soaking wet all night

So I have not started to use them while I speak to my Dr

Anyone else have the same symptoms

7 Replies

oldestnewest
  • Sounds like night sweats!

  • 😂 I'd put them on anyway. They will most likely tell you it's fine. I'm on lidocaine and morphine patches. But if you are happier discussing with gp then it will at least content you. Take it easy x

  • Unfortunately the sweating is something lots of us fibrochicks have, I use my patches anyway but also take Pregabalin, and it has really helped, I don't control my temperature very well either, another oddimosity of this syndrome, and the Pregabalin helped immediately with that. At night I found that although I have always liked a cool room, it was better to have an even temperature throughout the house so that when I got up for the loo, which I do several times, I don't then go from warm bathroom to cool bedroom. Not every one can take Pregabalin but there are other options, gabapentin is one, Sertraline another. I would look on Fmauk mother site and then go back to your GP armed and dangerous! That's what I did.

    Good luck with it. Sending you Terry Towelling hugs!

  • Yes I take Pregabalin and Amatrypalin

    Thanks for your reply

    Stay well xxx

  • Hi lilly60

    I am so genuinely sorry to read this and I have come across a great number of members who suffer with a condition called Hyperhidrosis. I have pasted you a link and an excerpt below to the *NHS Choices cache on this issue:

    *Introduction

    Hyperhidrosis is a common condition in which a person sweats excessively.

    The sweating may affect the whole of your body, or it may only affect certain areas. Commonly affected areas include the:

    armpits

    palms of your hands

    soles of your feet

    face and chest

    groin

    Both sides of the body are usually affected equally – for example, both feet or both hands.

    The sweating doesn't usually pose a serious threat to your health, but it can be embarrassing and distressing. It can also have a negative impact on your quality of life and may lead to feelings of depression and anxiety

    NHS Choices - Hyperhidrosis

    nhs.uk/Conditions/Hyperhidr...

    I want to sincerely wish you all the best of luck and please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

  • Thank you Ken x

  • Good luck my friend x

You may also like...